Advertisement

loader

Talk

Advanced search

confused

(4 Posts)
arghhelpme Tue 22-Jan-13 15:48:21

Took a hpt this morning and got a bfn.
My last period started on the 20 or 21 december, only lasted a few days. Then had an accident on 28th and 29th december, took the map on the 1st jan even though it was too late if anything got through on the 28th.

Started bleeding on the 2nd jan. I always bleed within 24hrs of taking map. I bled for 4 days.

Condom slipped again about a week and a half again. Normal period should be here by now.

Have felt sick the last week, lower back pains and cant stop eating.

When would be best to test again?
Am also on prozac, not sure if it is safe to take if i am pregnant. Am not sure if i would keep it either if i am.

My head is a right mess, already have children myself and have not been with my partner for long although he will back me 100% with whatever happens.

Rockchick1984 Tue 22-Jan-13 23:58:41

No advice for you sorry, as I'm not sure if the MAP affects your next period. Would it be worth looking into other forms of contraception though (presuming you aren't pregnant) if you have had 3 accidents within a few days of each other?

How long are your cycles usually?

SilverClementine Wed 23-Jan-13 00:29:49

it sounds like you have had a very recent bleed and the map would interfere with your normal ovulation. I wouldn't have thought you would be due an af for another week or two. It sounds like you would benefit from a good chat with a health professional, your local community contraception service, pharmacist, practice nurse, gp would all be great sources of advice

arghhelpme Wed 23-Jan-13 15:10:34

Had a chat with my doctor the other week, has basically ruled our any hormonal contraception so am considering copper coil.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now